# SDR YENA20100410055

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 27,535 hours, 9,577 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 120200
- Part serial: 10111
- Condition: Failed
- Location: Cargo Bay
- Part time: 19,741 hours, 6,844 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 762 CUN-JFK DIVERTED TO MCO, SMOKE LAV / CRG DET FAULT.  REMOVED AND REPLACED FWD LAV SMOKE DET UNIT IAW MM 26-17-15.  OPS CHECK ALL NORMAL.
